Skip to Main Content

Bulletin of the American Mathematical Society

The Bulletin publishes expository articles on contemporary mathematical research, written in a way that gives insight to mathematicians who may not be experts in the particular topic. The Bulletin also publishes reviews of selected books in mathematics and short articles in the Mathematical Perspectives section, both by invitation only.

ISSN 1088-9485 (online) ISSN 0273-0979 (print)

The 2020 MCQ for Bulletin of the American Mathematical Society is 0.84.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.


Eigenvalues associated with a closed geodesic
HTML articles powered by AMS MathViewer

by Victor Guillemin and Alan Weinstein PDF
Bull. Amer. Math. Soc. 82 (1976), 92-94
  • J. Chazarain, Formule de Poisson pour les variétés riemanniennes, Invent. Math. 24 (1974), 65–82 (French). MR 343320, DOI 10.1007/BF01418788
  • Yves Colin de Verdière, Spectre du laplacien et longueurs des géodésiques périodiques. I, II, Compositio Math. 27 (1973), 83–106; ibid. 27 (1973), 159–184 (French). MR 348798
  • J. J. Duistermaat and V. W. Guillemin, The spectrum of positive elliptic operators and periodic geodesics, Differential geometry (Proc. Sympos. Pure Math., Vol. XXVII, Part 2, Stanford Univ., Stanford, Calif., 1973) Amer. Math. Soc., Providence, R.I., 1975, pp. 205–209. MR 0423438
  • J. J. Duistermaat and L. Hörmander, Fourier integral operators. II, Acta Math. 128 (1972), no. 3-4, 183–269. MR 388464, DOI 10.1007/BF02392165
  • Victor Guillemin, Complexes of differential operators, Partial differential equations (Proc. Sympos. Pure Math., Vol. XXIII, Univ. California, Berkeley, Calif., 1971) Amer. Math. Soc., Providence, R.I., 1973, pp. 125–127. MR 0426061
  • 6. M. Gutzwiller, Periodic orbits and classical quantization conditions, J. Mathematical Phys. 12 (1971), 343-358.
  • Lars Hörmander, Fourier integral operators. I, Acta Math. 127 (1971), no. 1-2, 79–183. MR 388463, DOI 10.1007/BF02392052
  • Heinz Huber, Zur analytischen Theorie hyperbolischen Raumformen und Bewegungsgruppen, Math. Ann. 138 (1959), 1–26 (German). MR 109212, DOI 10.1007/BF01369663
  • Bertram Kostant, Symplectic spinors, Symposia Mathematica, Vol. XIV (Convegno di Geometria Simplettica e Fisica Matematica, INDAM, Rome, 1973) Academic Press, London, 1974, pp. 139–152. MR 0400304
  • 10. V. P. Moslov, Théorie des perturbations et méthodes asymptotiques, Izdat. Moskov. Gos. Univ., Moscow, 1965; French transl., Dunod, Paris, 1972.
  • Anders Melin and Johannes Sjöstrand, Fourier integral operators with complex-valued phase functions, Fourier integral operators and partial differential equations (Colloq. Internat., Univ. Nice, Nice, 1974) Lecture Notes in Math., Vol. 459, Springer, Berlin, 1975, pp. 120–223. MR 0431289
  • A. Voros, The WKB-Maslov method for nonseparable systems, Géométrie symplectique et physique mathématique (Colloq. Internat. CNRS, No. 237, Aix-en-Provence, 1974) Éditions Centre Nat. Recherche Sci., Paris, 1975, pp. 277–287 (English, with French summary). With a discussion by K. Bleuler, S. Sternberg, J. Śniatycki, R. Seiler and W. Klingenberg and replies by the author. MR 0467827
  • 13. A. Weinstein, On Moslov’s quantization condition, Sympos. on Fourier Integral Operators (Nice, 1974), Lecture Notes in Math., Springer-Verlag, Berlin and New York (to appear).
Similar Articles
  • Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 35P20
  • Retrieve articles in all journals with MSC (1970): 35P20
Additional Information
  • Journal: Bull. Amer. Math. Soc. 82 (1976), 92-94
  • MSC (1970): Primary 35P20
  • DOI:
  • MathSciNet review: 0436227